# SDR DALA13031399201

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,170 hours, 27,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY PATHWAY LIGHT, AFT DOOR LIGHT MISSING.  INSTALLED EMERGENCY EXIT SIGN AND LIGHT ASSY. OPS CHECKS GOOD.
